# SDR SWAA2025020483803

- Difficulty date: January 7, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL BETWEEN BS 927 TO BS 947.5 AND STRINGER 25R AFT CARGO COMPARTMENT 2024-780305<[01]. REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS 927 TO BS 947.5 AND STRINGER 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 147A7500 SHEET: 24 AND SHEET: 25 REV - SEE INDIVIDUAL SING OFF BELOW;[02] COMPLETED TASK CERTIFIED.
